RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1943, Volume 13(55), Number 1, Pages 135–167 (Mi msb6176)  

The inner geometry of non-linear non-holonomic manifolds

V. Wagner


Full text: PDF file (2766 kB)

Bibliographic databases:
Received: 17.06.1941
Language:

Citation: V. Wagner, “The inner geometry of non-linear non-holonomic manifolds”, Rec. Math. [Mat. Sbornik] N.S., 13(55):1 (1943), 135–167

Citation in format AMSBIB
\Bibitem{Wag43}
\by V.~Wagner
\paper The inner geometry of non-linear non-holonomic manifolds
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1943
\vol 13(55)
\issue 1
\pages 135--167
\mathnet{http://mi.mathnet.ru/msb6176}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=11592}
\zmath{https://zbmath.org/?q=an:0063.07922}


Linking options:
  • http://mi.mathnet.ru/eng/msb6176
  • http://mi.mathnet.ru/eng/msb/v55/i1/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:229
    Full text:110

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020